MathSciNet Relay Station
MathSciNet bibliographic data
MR2661562 32L10 (31C10 32Q15 32W20)
Phong, D. H.; Sturm, Jacob Regularity of geodesic rays and Monge-Ampère equations. Proc. Amer. Math. Soc. 138 (2010), no. 10, 3637–3650.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement